So I’m taking the combined pill and I started it when my period came.. now it’s been 13 days and I’m still bleeding. Is this normal? I’m so confused
If this is your first forage into birth control, irregular bleeding is pretty common for the first three months. Your body is getting used to the new hormone levels. And yeah, that means a long, random period when you're first using BC. It's really annoying and it sucks, but it is normal. Keep taking your pills. It should eventually ease up to something lighter and manageable (or it will start working as it should after that first pack!). If you're STILL bleeding/spotting after the first three months, tell your doctor. They should be able to help you find a pill that works properly for you. Don't settle for less; make your doctor pay attention to your concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Nov 2014 • 2 answers
Updated 24 Nov 2014 • 1 answer
Updated 27 Mar 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
Updated 4 Mar 2016 • 1 answer